# SDR SWAA2012070905602

- Difficulty date: July 1, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 21,572 hours, 12,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 144A5920
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB TO FRAME LOWER SUPPORT ANGLE MISSING AT BS 706.  INSTALLED ANGLE IAW SRM AND DWG.
